# SDR 7C7A2017051900328

- Difficulty date: April 30, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N893EA
- Make and model: Dhav DHC8106
- Aircraft serial: 241
- Aircraft time: 26,854 hours, 30,435 cycles
- Engine: Pwa PW121
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 78639114
- Part serial: F12855
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 3,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EXPERIENCED A LOSS OF POWER DURING ECU SELECTION FROM TOP TO NORMAL, ALSO WHEN IN TOP AND REDUCING POWER.  LEVER ANGLE POWER REDUCED AS IF THE ENGINE WAS IN MANUAL.  NO MANUAL.  NO MANUAL CAUTION LIGHT ILLUMINATION.  REMOVED AND REPLACED THE NR 1 ENGINE HMU AND RIGGED IAW MM 72-01-40.  LEAK AND OPS CHECKED GOOD.
